Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Frobenius reciprocity of differentiable representations


Author: Johan F. Aarnes
Journal: Bull. Amer. Math. Soc. 80 (1974), 337-340
MSC (1970): Primary 22D12, 22D30, 22E45; Secondary 43A65
MathSciNet review: 0340468
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D12, 22D30, 22E45, 43A65

Retrieve articles in all journals with MSC (1970): 22D12, 22D30, 22E45, 43A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13493-2
PII: S 0002-9904(1974)13493-2